MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 40/F; ACETABULAR PE HC LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 40/F; ACETABULAR PE HC LINER
Model Number 01.32.4048HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 october 2021: lot 1909329: (b)(4) items manufactured and released on 12-dic-2019.Expiration date: 2024-12-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.213 biolox delta ceramic ball head 12/14 ø 40 size m 0 (k112115) lot.1907365.Batch review performed on 14 october 2021.Lot 1907365: (b)(4) items manufactured and released on 27-jan-2020.Expiration date: 2025-01-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
At 1 year 3 months after the primary the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.

Brand Name
LINER: MPACT FLAT PE HC LINER 40/F
Common Device Name
ACETABULAR PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12736481
Report Number3005180920-2021-00854
Device Sequence Number14477876
Product Code LZO
UDI-Device Identifier07630030812262
UDI-Public07630030812262
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K122641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model Number01.32.4048HCT
Device Catalogue Number01.32.4048HCT
Device Lot Number1909329
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;